i am taken akt 4 medicine and then my doctors changed it to akt 2 now it is showing side effects on me like foot burning sensation and nervous are paining in foot what should i do now to decrease the side effect

Question (Posted on :  14 Jan 2009 )


i am taken akt 4 medicine and then my doctors changed it to akt 2 now it is showing side effects on me like foot burning sensation and nervous are paining in foot what should i do now to decrease the side effect

Doctor's Response (Posted on : 18 Jan 2009 )


It is normal that AKT4 is moved to AKT2 after some months. The pain and burning sensation are due to polyneuropathy - you need vitamin B12 supplementation for this. Talk to your doctor and see if you can get cyanocobalamine tablets.


 Diseases Information

Macular degeneration is a medical condition, which leads to loss of vision in the macula (center for visual field) and damage to retina. Retina is an inner layer of eye that contains nerves respons...More

An infection of the labyrinth, the fluid filled chamber of the inner ear that controls balance and hearing is termed as labyrinthitis.The labyrinth is the inner ear consisting of the vestibule, coc...More

Chronic fatigue syndrome (CFS) is a disorder characterized by unexplained, persistent, and debilitating fatigue. CFS also refers as the presence of fatigue for longer than six months. The fatiguene...More



 Recent News Letters

Fish is rich in Omega 3 fatty acid which is an important nutrient for the growth of baby’s brain, form the retinas and develop the nervous system. Omega 3 foods can provide your baby with the energy and materials necessary to good physical and mental growth. Omega-3s are also important for ...More

We think we may have found one of the best excuses ever to eat a bar of chocolate. And it's nothing to do with how cocoa antioxidants are good for your heart or anything like that. Apparently eating sugar helps if you're about to blow your top. A high concentration of glucose appears to help prev...More



 Diet Information

A food additive is defined as a substance or a mixture of substances, other than basic food stuff, which is present in food as a result of any aspect of production, processing, storage or packaging...More

Eating disorders are psychological disorders in which people develop a disorted view of their own body and severely restrict their intake of food. Psychological and nutrition counseling are require...More

Hormones play a major role that can be responsible for weight gain. Estrogen plays a big role in weight maintenance in menopause. During menopause estrogen levels are decreased, this causes to stop...More



 Indicators Information

Indigestion or an upset stomach usually happens when people eat too much or too fast or eat the foods that don’t suite their body. This is a common problem for both kids and the grownups.

...More

Hemorrhoids are structures present in the anal canal of a normal human being. They become pathological and piles when they become infected and inflamed. The infection can be external or internal an...More


 e-Consult   




  Health Info



  Find a Doctor